# SDR SWAA2023031301706

- Difficulty date: February 10, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR BEAM UPPER SURFACE STA 328 RBL 21'<[01] REMOVED CORROSION AT MAIN CABIN FWD. WET AREA FLOOR BEAM UPPER SURFACE STA.328 RBL 21' PER. REF. SRM 53-10-51-1A-1;[02] VERIFIED STEP 1;[03] PERFORMED UT THICKNESS INSP. ON REWORKED AREAS IAW B737 NDT PART 4; 51-00-00; PROCEDURE 3. MIN. THICKNESS 0.116' TOOL: OLYMPUS 27MG B/C: 172139 DUE: 04/13/2023;[04] ORIGINAL MAT.125' MAT. REMOVED .009'REMAINING MAT. .116' FOUND WITHIN LIMITS PER. REF. SRM 53-10-51-1A-1 FIG. 105 DETAIL A-A;[05] STEP 3 ENTER IN ERROR.;[06] MECHANICALLY MEASURED REWORKED AREA OF BEAM UPPER FWD FLANGE: MATERIAL REMOVED: 0.029'; ORIG. MAT.: 0.125'; REMAINING MAT.; 0.096'; FOUND OUT OF LIMITS AS PER SRM 53-10-15-1A-1; FIG.103 DETAIL: 'C'. TOOL USED: ID: 410019; DUE DATE: 05/11/2023.;[07] VERIFIED STEP 6;[08] STEP 4 ENTER IN ERROR;[09] FABRICATED REPAIR PARTS AS PER SRM 53-10-51-2R-8 REPAIR 8 ALTERNATIVE 2;[10] LOCATED AND DRILLED NEW PARTS AT MAIN CABIN WET AREA FLOOR BEAM UPPER SURFACE STA 328 RBL 21'' ( STRAP AND TAPER FILLERS ) REF SRM 53-10-51-2R-8 4.D.(2)[19] INSTALLED REPAIR PARTS PER SRM 53-10-51-2R-8;
